# SDR FDEA201605121539

- Difficulty date: May 12, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: NCA604465
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STATION 595 BULKHEAD TEE CAP VERTICAL LEG AT LONGERON 39L HAS A 2 INCH CRACK.  R & R SECTION OF TEE CAP FROM LONGERON 36L TO 40L AT STA 595 WITH PN ACA7016-1 IN REF TO DWG SR10530064 AND EA 8-5310-T0325366.
